ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Lacunary non-continuable boundary-regular holomorphic functions with universal properties

Bernal- Gonzalez, L. and Calderon-Moreno, M. C. and Luh, W. (2006) Lacunary non-continuable boundary-regular holomorphic functions with universal properties. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 41 (1). pp. 27-40. ISSN 00002-3043

[img]
Preview
PDF
Download (3891Kb) | Preview

    Abstract

    A holomorphic function φ in a Jordan domain G in the complex plane is constructed with all its derivatives extending continuously up to the boundary ∂G that happens to be a natural boundary of φ. In addition, the action of a certain class of operators on φ presents some universal properties related to the overconvergence phenomenon.

    Item Type: Article
    Additional Information: Лакунарные не непрерывные ограничено-регулярные голоморфные функции с универсальными свойствами.
    Uncontrolled Keywords: Бернал-Гонзалез Л., Калдерон-Морено М. С.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Oct 2012 10:32
    Last Modified: 29 Oct 2012 09:39
    URI: http://mathematics.asj-oa.am/id/eprint/662

    Actions (login required)

    View Item